Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

boots

Veteran Member
  • Total Reviews

    0
  • Content Count

    77
  • Joined

  • Last visited

Community Reputation

0 Neutral

About boots

  • Rank
    Junior Member
  1. i was writing an accounting exam and i started to just panic...so i had to stop. i got it pushed back again but i panicked again.now i have to withdraw late from the course :(
  2. Is it possible that my anxiety can be linked to using accutane?? i never used to get thisstressed over little things. its pretty weird. Usualy right before i write an exam i freak out abit, but yesterday i was writing a deferred exam andright before it i started to freak out. has anyone else experienced this?
  3. So far i am trying to be as positive as possible. Thank you for the words of encouragement. :hand: 4 months of IB (tries to think positive thoughts haha) all three times I've take it, IB lasted started between 1-2 weeks, ended about 2 weeks later. Bottom line, I was getting pretty clear by 1 month. Im hoping i will get clear in a month...because seems like the IB started pretty quickly. I am only taking the medication once every other day bc thats what my derm wants me to do. Im
  4. ok people im on DAY 6 (perhaps i should start my own log hmm) I got my initial breakout about 2 days ago. its three spots of cystic acne..they arent bothering me that much because i know it will go away..however, i was wondering how long did YOUR IB last??
  5. I'm on accutane right now..prior to accutane i used cetaphyl and i looked all gross and greasy and my makeup melted off. (gross!!!!!!) However, when i apply the cetaphyl now its perfect for dry skin and i dont look greasy or anything
  6. Hmmm...well i can't say im the same. Usually, i sleep at 10.30 ish wake up early around 7am for school/or my part time job. Now i sleep at 3amish..wake up at 10.30a lol
  7. wait a minute...razors are OUT? my derm didnt tell me that...errr i know waxing is...but razors...
  8. wooo thanx for the tips. ill keep you posted on the piercing you have been a enormous help
  9. I cannot sleep...lol i wonder if is a side effect. butusually i get sleepy by 10.30p and now its almost three in the morning and im still up. Its awesome because i have finals coming up and i need to stay up to do some extra studying. Did any one else experience this while on accutane?
  10. so basically i can't clean it :'( i knew i should have gotten the piercing before i started
  11. Can i get my ear pierced if im on accutane? am i being over paranoid? My train of thought... Skin gets dry...very sensitive to waxing so why would it be okay to pierce something hmm or even get a tatoo. has anyone any insight on this?
  12. my face is not itchy..its just flakey..i notice the white heads and black heads on my little nose are come right off which is awesome. i am also red but i think its because im hot all the time. I find it weird tho..im starting with 40 mg every other day for a week and already its affecting me this much..hmm. anyway seems like we are in this togethor..goodluck brianaaa im so happy foryou its over!!!!! im pretty sure the itching will go away in due time.
  13. My face was insanely red, itchy, and oily the first week I was on 'tane. It all went away about 10 days in, including the oil. I'm moving this to the Accutane section.....you'll get more responses. thankyou for moving the post...woo i got some replies. glad to know im not alone or an alien when i get really hot .
  14. I've been on it for a week and my face started itching like CRAZY soon after I started. I just assumed it was the skin tightening and drying.... dry skin is itchy... I also was getting flushed a lot and really warm when that happened.... hope this helps... Good luck! Today i was trying to study at a coffee shop..but i got way too hot..so i had to leave...i even turnedon the AC in the car to try and cool down. hopefuly it goes away in ten days
×